Dr Gordwin Rodrigue
Southampton Medical Centre
478 Willow Street
05 May 2019
Dear Dr Rodrigue,
Re: Ms Monica Ross, aged 26
Ms Monica Ross, who has been recuperating from side effects of paracetamol overdose, requires mental health assessment and management from your facility following her discharge today.
On 03 May 2019, Ms Ross was brought to the emergency department at 11:30 pm with slurred speech, headache, confusion and diphoresis due to consumption of 20 tablets of paracetamol with one bottle of wine. On assessment, low blood pressure and weak pulse were noticed as well as she found drowsy and vomited for two times. Blood reports revealed high concentration of paracetamol; therefore, N acetylcysteine in normal saline was administered.
Currently, she is conscious; however, some drowsiness has been identified. She is tolerating the oral fluids and soft diet properly. Apart from that, lack of interest in life is recorded.
Ms Ross, an accountant, is unmarried and lives with her mother. She has no significant history of mental illness or any other health problems. Disinterest in weekend parties has been reported.
Based on the aforementioned circumstances, it would be greatly appreciated if you could provide further psychiatric evaluation and treatment, if needed.
In case additional information is required, please do not hesitate to contact me.